RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 295–298 (Mi mz9508)  

This article is cited in 2 scientific papers (total in 2 papers)

Radius of univalence of holomorphic functions

V. I. Gavrilov


Abstract: Several simple observations are made regarding the radius of univalence of functions holomorphic in the disk $|z|<1$ and also regarding the radius of holomorphicity of the inverse functions.

Full text: PDF file (482 kB)

English version:
Mathematical Notes, 1970, 7:3, 179–181

Bibliographic databases:

UDC: 517.5
Received: 19.04.1968

Citation: V. I. Gavrilov, “Radius of univalence of holomorphic functions”, Mat. Zametki, 7:3 (1970), 295–298; Math. Notes, 7:3 (1970), 179–181

Citation in format AMSBIB
\Bibitem{Gav70}
\by V.~I.~Gavrilov
\paper Radius of univalence of holomorphic functions
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 295--298
\mathnet{http://mi.mathnet.ru/mz9508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=260989}
\zmath{https://zbmath.org/?q=an:0202.07102|0195.36202}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 179--181
\crossref{https://doi.org/10.1007/BF01093109}


Linking options:
  • http://mi.mathnet.ru/eng/mz9508
  • http://mi.mathnet.ru/eng/mz/v7/i3/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Avkhadiev, L. A. Aksent'ev, “The main results on sufficient cjnditions for an analytic function to be schlicht”, Russian Math. Surveys, 30:4 (1975), 1–63  mathnet  crossref  mathscinet  zmath
    2. E. G. Kiryatskii, “Ob odnom semeistve golomorfnykh v kruge funktsii s polozhitelnoi deistvitelnoi chastyu $n$-i proizvodnoi”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2009, 162–169  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020